# SDR ASOA20120619056

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 24,195 hours, 13,121 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Condition: Leaking
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE NR 1 HYD FLUID LEVEL DROPPED TO THE AMBER RANGE DURING FLIGHT. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 AND NR 4 BRAKE SHUTTLE VALVES.  OPS CHECKS WERE GOOD.
